# SDR ASAA2021090935932

- Difficulty date: September 9, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 49,459 hours, 14,721 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FIRST THIRD OF FLIGHT, RIGHT FMC FAILED 10 MINUTES LATER, LEFT FMC FAILED. DUAL OPS RESTORED TWO MINUTES LATER THEN ONE HOUR LATER EXPERIENCED DUAL FMC FAILURE QRH FOLLOWED AND DUAL OPERATIONS RESTORED. NORMAL OPS FOR REMAINDER OF FLIGHT. GROUNDED - YES. R/H FMC REQUIRED A RE-SYNC. REBOOTED R/H FMC REF B737-800 AMM 34-61 TASK 807 BITE TEST OF L/H & R/H FMC'S OK.
